# SDR 2003FA0000499

- Difficulty date: April 17, 2003
- Submitted: May 15, 2003
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Lock Plate
- Part number: 3011158
- Condition: Distorted
- Location: Fuel Manifold
- Part time: 6,921 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOCKPLATE WAS DISTORTED AND FAILED TO RETAIN FUEL TRANSFER TUBE IN THE FUEL MANIFOLD ADAPTER.  RESULTING, FUEL LEAK CAUSE POWER LOSS/ EMERGENCY LANDING/ CRASH.  RECOMMEND LOCKPLATES ARE INSPECTED FOR PROPER SEATING IN TRANSFER TUBES AT 100 HOUR ANNUAL INSPECTIONS.
